# SDR AALA2020071109016

- Difficulty date: July 9, 2020
- Submitted: July 11, 2020
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 59,532 hours, 26,729 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: C13043BA05
- Part serial: C13043030140
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 38,083 hours, 17,480 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT GROUNDED - AFTER REQUIRED FUNCTIONAL CHECK FLIGHT: NORMAL APPROACH, THRUST LEVERS RETARDED, THEN ACCELERATED (UNCOMMANDED) EXCESSIVELY, DISCONNECTED AUTOPILOT AND LANDED.  AFTER LANDING, ECAM NAV ILS1 FAULT LIGHT AND GPWS SYST SWITCH FAULT LIGHT.  REMOVED AND REPLACED MULTIMODE RECEIVER 1 (MMR1) (AALA202007109003) PER AMM TASK 34-36-31-000-001-D, AND FLIGHT MANAGEMENT AND GUIDANCE COMPUTER 1 (FMGC1) (AALA202007109016) PER AMM 22-83-34. ACCOMPLISHED SATISFACTORY LAND CAT III CAPABILITY TEST PER AMM 22-97-00.
